MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number ARISTOTLE COLOSSUS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing evaluation indicates that lot number 031416 met the release criteria.The guidewire's break with separation was confirmed and no manufacturing-related issues related to the failure mode were identified during the investigation of this complaint regarding the returned device.
 
Event or Problem Description
During a neurovascular procedure the wire stretched while the doctor was pulling it back.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key22461833
Report Number3009546466-2025-00004
Device Sequence Number12906314
Product Code MOF
UDI-Device Identifier00818075010691
UDI-Public00818075010691
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberARISTOTLE COLOSSUS
Device Catalogue NumberACL-200-002
Device Lot Number031416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown